\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents
Early Access

Early Access articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Early Access publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Early Access articles via the “Early Access” tab for the selected journal.

Non-local dispersal equations with almost periodic dependence. II. Asymptotic dynamics of Fisher-KPP equations

  • *Corresponding author: Wenxian Shen

    *Corresponding author: Wenxian Shen

Dedicated to Professor Jibin Li on the occasion of his 80th Birthday

Abstract Full Text(HTML) Related Papers Cited by
  • This series of two papers is devoted to the study of the principal spectral theory of nonlocal dispersal operators with almost periodic dependence and the study of the asymptotic dynamics of nonlinear nonlocal dispersal equations with almost periodic dependence. In the first part of the series, we investigated the principal spectral theory of nonlocal dispersal operators from two aspects: top Lyapunov exponents and generalized principal eigenvalues. Among others, we provided various characterizations of the top Lyapunov exponents and generalized principal eigenvalues, established the relations between them, and studied the effect of time and space variations on them. In this second part of the series, we study the asymptotic dynamics of nonlinear nonlocal dispersal equations with almost periodic dependence applying the principal spectral theory developed in the first part. In particular, we study the existence, uniqueness, and stability of strictly positive almost periodic solutions of Fisher KPP equations with nonlocal dispersal and almost periodic dependence. Using the properties of the asymptotic dynamics of nonlocal dispersal Fisher-KPP equations, we also establish a new property of the generalized principal eigenvalues of nonlocal dispersal operators in this paper.

    Mathematics Subject Classification: 45C05, 45M05, 45M20, 47G20, 92D25.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] X. Bai and F. Li, Optimization of species survival for logistic models with non-local dispersal, Nonlinear Anal. Real World Appl., 21 (2015), 53-62.  doi: 10.1016/j.nonrwa.2014.06.006.
    [2] X. Bao and W.-T. Li, Propagation phenomena for partially degenerate nonlocal dispersal models in time and space periodic habitats, Nonlinear Anal. Real World Appl., 51 (2020), 102975, 26 pp. doi: 10.1016/j.nonrwa.2019.102975.
    [3] P. W. Bates and G. Zhao, Existence, uniqueness and stability of the stationary solution to a nonlocal evolution equation arising in population dispersal, J. Math. Anal. Appl., 332 (2007), 428-440.  doi: 10.1016/j.jmaa.2006.09.007.
    [4] H. BerestyckiJ. Coville and H.-H. Vo, Persistence criteria for populations with non-local dispersion, J. Math. Biol., 72 (2016), 1693-1745.  doi: 10.1007/s00285-015-0911-2.
    [5] J. Coville, On a simple criterion for the existence of a principal eigenfunction of some nonlocal operators, Journal of Differential Equations, 249 (2010), 2921-2953.  doi: 10.1016/j.jde.2010.07.003.
    [6] J. Coville, Nonlocal refuge model with a partial control, Discrete Contin. Dyn. Syst., 35 (2015), 1421-1446.  doi: 10.3934/dcds.2015.35.1421.
    [7] J. CovilleJ. Dávila and S. Martínez, Existence and uniqueness of solutions to a nonlocal equation with monostable nonlinearity, SIAM J. Math. Anal., 39 (2008), 1683-1709.  doi: 10.1137/060676854.
    [8] J. CovilleJ. Dávila and S. Martinez, Pulsating fronts for nonlocal dispersion and KPP nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire, 30 (2013), 179-223.  doi: 10.1016/j.anihpc.2012.07.005.
    [9] P. De Leenheer, W. Shen and A. Zhang, Persistence and extinction of nonlocal dispersal evolution equations in moving habitats, Nonlinear Anal. Real World Appl., 54 (2020), 103110, 33 pp. doi: 10.1016/j.nonrwa.2020.103110.
    [10] L. C. Evans, Partial Differential Equations, Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019.
    [11] P. C. Fife, An integrodifferential analog of semilinear parabolic PDEs, in: Partial Differential Equations and Applications, Lect. Notes in Pure and Appl. Math., 177, Dekker, New York, (1996), 137–145.
    [12] A. M. Fink, Almost Periodic Differential Equations, Lecturen Notes in Mathematics, Vol. 377, Springer-Verlag, New York, 1974.
    [13] J. García-Melián and J. D. Rossi, A logistic equation with refuge and nonlocal diffusion, Commun. Pure Appl. Anal., 8 (2009), 2037-2053.  doi: 10.3934/cpaa.2009.8.2037.
    [14] M. GrinfeldG. HinesV. HutsonK. Mischaikow and G. T. Vickers, Non-local dispersal, Differential Integral Equations, 18 (2005), 1299-1320. 
    [15] V. HutsonS. MartinezK. Mischaikow and G. T. Vickers, The evolution of dispersal, J. Math. Biol., 47 (2003), 483-517.  doi: 10.1007/s00285-003-0210-1.
    [16] C.-Y. KaoY. Lou and W. Shen, Random dispersal vs non-local dispersal, Discr. Cont. Dyn. Syst., 26 (2010), 551-596.  doi: 10.3934/dcds.2010.26.551.
    [17] Lang Kong, Spatial Spread Dynamics of Monostable Equations in Spatially Locally Inhomogeneous Media with Temporal Periodicity, Doctoral Dissertation (Auburn University), 2013.
    [18] W.-T. LiY.-J. Sun and Z.-C. Wang, Entire solutions in the Fisher-KPP equation with nonlocal dispersal, Nonlinear Analysis: Real World Appl., 11 (2010), 2302-2313.  doi: 10.1016/j.nonrwa.2009.07.005.
    [19] W.-T. LiJ.-B. Wang and X.-Q. Zhao, Spatial dynamics of a nonlocal dispersal population model in a shifting environment, J. Nonlinear Sci., 28 (2018), 1189-1219.  doi: 10.1007/s00332-018-9445-2.
    [20] X. Liang and T. Zhou, Spreading speeds of nonlocal KPP equations in almost periodic media, J. Funct. Anal., 279 (2020), 108723, 58 pp. doi: 10.1016/j.jfa.2020.108723.
    [21] F. LutscherE. Pachepsky and M. A. Lewis, The effect of dispersal patterns on stream populations, SIAM Rev., 47 (2005), 749-772.  doi: 10.1137/050636152.
    [22] M. N. Nkashama, Dynamics of logistic equations with non-autonomous bounded coefficients, Electron. J. Differential Equations, 2000, No. 02, 8 pp.
    [23] M. A. Onyido and W. Shen, Nonlocal dispersal equations with almost periodic dependence. I. Princal spectral theory, Journal of Differ. Equ., 295 (2021), 1-38.  doi: 10.1016/j.jde.2021.05.050.
    [24] M. A. Onyido and W. Shen, Corrigendum to: "Nonlocal dispersal equations with almost periodic dependence. I. Principal spectral theory"[J. Differ. Equ. 295 (2021), 1–38], J. Differential Equations, 300 (2021), 513–518.
    [25] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983. doi: 10.1007/978-1-4612-5561-1.
    [26] N. Rawal and W. Shen, Criteria for the existence and lower bounds of principal eigenvalues of time periodic nonlocal dispersal operators and applications, J. Dynam. Differ. Equ., 24 (2012), 927-954.  doi: 10.1007/s10884-012-9276-z.
    [27] N. RawalW. Shen and A. Zhang, Spreading speeds and traveling waves of nonlocal monostable equations in time and space periodic habitats, Discrete Contin. Dyn. Syst., 35 (2015), 1609-1640.  doi: 10.3934/dcds.2015.35.1609.
    [28] W. Shen, Stability of transition waves and positive entire solutions of Fisher-KPP equations with time and space dependence, Nonlinearity, 30 (2017), 3466-3491.  doi: 10.1088/1361-6544/aa7f08.
    [29] W. Shen and X. Xie, Approximations of random dispersal operators/equations by nonlocal dispersal operators/equations, J. Differential Equations, 259 (2015), 7375–7405. doi: 10.1016/j.jde.2015.08.026.
    [30] W. Shen and A. Zhang, Spreading speeds for monostable equations with nonlocal dispersal in space periodic habitats, Journal of Differ. Equ., 249 (2010), 747-795.  doi: 10.1016/j.jde.2010.04.012.
    [31] W. Shen and A. Zhang, Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats, Proc. Amer. Math. Soc., 140 (2012), 1681-1696.  doi: 10.1090/S0002-9939-2011-11011-6.
    [32] Z. Shen and H.-H. Vo, Nonlocal dispersal equations in time-periodic media: Principal spectral theory, limiting properties and long-time dynamics, J. Differential Equations, 267 (2019), 1423-1466.  doi: 10.1016/j.jde.2019.02.013.
    [33] Y.-H. SuW.-T. LiY. Lou and F.-Y. Yang, The generalised principal eigenvalue of time-periodic nonlocal dispersal operators and applications, J. Differ. Equ., 269 (2020), 4960-4997.  doi: 10.1016/j.jde.2020.03.046.
    [34] P. Turchin, Quantitative Analysis of Movement: Measuring and Modeling Population Redistribution in Animals and Plants, Sinauer Associates, 1998.
    [35] G.-B. Zhang and X.-Q. Zhao, Propagation dynamics of a nonlocal dispersal Fisher-KPP equation in a time-periodic shifting habitat, J. Differ. Equ., 268 (2020), 2852-2885.  doi: 10.1016/j.jde.2019.09.044.
    [36] G.-B. Zhang and X.-Q. Zhao, Propagation phenomena for a two-species Lotka-Volterra strong competition system with nonlocal dispersal, Calc. Var. Partial Differential Equations, 59 (2020), Paper No. 10, 34 pp. doi: 10.1007/s00526-019-1662-5.
  • 加载中
SHARE

Article Metrics

HTML views(94) PDF downloads(92) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return